MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. SAFEDAY; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. SAFEDAY; SET, ADMINISTRATION, INTRA
Model Number 352901
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 5: it was reported that chemotherapy leaked at the connection port during use.No injury reported.It should be noted that two other potential lots were provided.Lot number 0061734545; expiry date 04/30/2023; production date 05/27/2020.Lot number 0061722066; expiry date 02/28/2023; production date 03/03/2020.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Three (3) photos depicting multiple angles of the valve were provided for evaluation.Upon further inspection of the photos, no defects were present on the valve.Retained units from the reported potential lots were inspected and found to be within specification.In addition, a review of the discrepancy management system (dsms) database performed for the reported potential lot numbers revealed no abnormalities or non-conformances noted during in process or final product inspection.Based on the data from our investigation, the exact root cause of the reported defect could not be determined at this time.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow-up will be submitted.

Brand Name
SAFEDAY
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key10451385
Report Number2523676-2020-00243
Device Sequence Number16993091
Product Code FPA
UDI-Device Identifier04046964293771
UDI-Public04046964293771
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number352901
Device Catalogue Number352901
Device Lot Number0061710632
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer08/06/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1